MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX4310MLC
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to loss of osseointegration approximately 3 years 5 month after initial implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.During the implant removal surgery, bone resorption and peri-implantitis was reported.The patient has since recovered.

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key12477923
Report Number3005503242-2021-00131
Device Sequence Number3939481
Product Code DZE
UDI-Device IdentifierD755FX4310MLC0
UDI-PublicD755FX4310MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model NumberFX4310MLC
Device Catalogue NumberFX4310MLC
Device Lot NumberE10QA955S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR